# SDR 2007UALA01172

- Difficulty date: April 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 33,454 hours, 4,092 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS ARE INOPERATIVE AT THE LWR WALL ACROSS LAVS 100, 104 AND 110.  ALSO AT SEATS 6L THRU 8L.  REPLACED BATTERY ASSY.
